| Model Number |
18875 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Unintended Extubation (4564)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use, an endotracheal intubation was performed as ordered by the physician.After the circuit was secured, it was found that the endotracheal tube could not remain upright and tended to fold outward.Manual intervention was provided to keep the circuit in an upright position.The tube was replaced.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.